Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 8, 2015, 5:06 PM EDT for 4 counties in Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 5:06 PM EDT (21:06 UTC)
- Expired
- Jun 8, 2015, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 107 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:00 PM EDT | FLASH FLOOD | Orrstown, PA | FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN FRANKLIN COUNTY. |
| Jun 8, 6:00 PM EDT | FLASH FLOOD | Shippensburg, PA | SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING CREEK . |
| Jun 8, 6:00 PM EDT | FLASH FLOOD | Shippensburg, PA | FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT CUMBERLAND COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303
WGUS51 KCTP 082106
FFWCTP
PAC041-043-055-099-090000-
/O.NEW.KCTP.FF.W.0005.150608T2106Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 500 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN FROM NEAR DAUPHIN TO CARLISLE AND NEWBURG. UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN NEAR NEWBURG AND NEWVILLE.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. THE HEAVY RAIN AREA
WILL GRADUALLY SHIFT EAST TO IMPACT SHIPPENSBURG...HARRISBURG AND
HERSHEY BY 6 PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAMP HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
HARRISBURG...HERSHEY...HUMMELSTOWN...LEMOYNE...LINGLESTOWN...LOWER
ALLEN...MECHANICSBURG...NEW CUMBERLAND...PALMYRA...PROGRESS...
SHIPPENSBURG...STEELTON...BLOSERVILLE...BOILING SPRINGS AND
BRESSLER-ENHAUT-OBERLIN.
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA
BETWEEN 5 AND 7 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
4031 7745 4043 7666 4024 7659 4020 7681
4022 7685 4022 7690 4018 7692 4015 7708
4000 7735 3999 7740 3992 7747
$$
LAMBERT/WATSON2 follow-up statements
130
WGUS71 KCTP 082205
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT MON JUN 8 2015
PAC041-043-055-099-090000-
/O.CON.KCTP.FF.W.0005.000000T0000Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-FRANKLIN PA-
605 PM EDT MON JUN 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CUMBERLAND...SOUTHERN DAUPHIN...SOUTHEASTERN PERRY AND NORTHEASTERN
FRANKLIN COUNTIES...
AT 558 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... CAMP
HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
HARRISBURG...HERSHEY...HUMMELSTOWN...LEMOYNE...LINGLESTOWN...LOWER
ALLEN...MECHANICSBURG...NEW CUMBERLAND...PALMYRA...PROGRESS...
SHIPPENSBURG...STEELTON...BLOSERVILLE...BOILING SPRINGS AND BRESSLER-
ENHAUT-OBERLIN.
FLASH FLOODING HAS BEEN REPORTED ON MIDDLE SPRING CREEK IN
SHIPPENSBURG. KING STREET IS CLOSED BETWEEN EARL AND FAYETTE. THE
RAILROAD UNDERPASS AT SOUTH FAYETTE AND OLD SCOTTLAND ROAD IS ALSO
FLOODED. SEVERAL OTHER ROADS HAVE BEEN REPORTED FLOODED IN THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
4031 7745 4043 7666 4024 7659 4020 7681
4022 7685 4022 7690 4018 7692 4015 7708
4000 7735 3999 7740 3992 7747
$$
CR/BL275
WGUS71 KCTP 082323
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT MON JUN 8 2015
PAC041-043-055-099-082333-
/O.CAN.KCTP.FF.W.0005.000000T0000Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-FRANKLIN PA-
723 PM EDT MON JUN 8 2015
...THE FLASH FLOOD WARNING FOR CUMBERLAND...SOUTHERN DAUPHIN...
SOUTHEASTERN PERRY AND NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
4031 7745 4043 7666 4024 7659 4020 7681
4022 7685 4022 7690 4018 7692 4015 7708
4000 7735 3999 7740 3992 7747
$$
CRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 5:06 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 8, 5:06 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 506 PM EDT MON JUN 8 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING A CHANCE OF SHOWERS BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SEVERE DEEP CONVECTION IMPACTING LOWER TO MIDDLE SUSQ AT THIS HOUR WITH NUMEROUS SHOWERS WITH ISOLATED THUNDER ACROSS THE REMAINDER OF CENTRAL AND NORTHWEST PA. A FEW HOURS OF TRAINING HAVE PROMPTED FLASH FLOOD WARNINGS OVER PORTIONS OF THE RIDGE AND VALLEY REGION...AND EXPANSION BEING CONSIDERED INTO THE LOWER SUSQ AT PRESENT AT LINE BEARS DOWN ON THE HARRISBURG METRO AREA. MULTIPLE SUPERCELLS WITH STRONG ROTATION HAVE BEEN INTERROGATED WITH NO CONFIRMED TORNADO TOUCHDOWNS...BUT SEVERAL SPORADIC WIND DAMAGE REPORTS HAVE BEEN RECEIVED. WILL CLEAR A FEW TOR WATCH COUNTIES SHORTLY WEST OF THE MAIN ACTION WHICH CURRENTLY EXTENDS FROM FRANKLNI COUNTY NORTHEAST TO SCHUYLKILL COUNTY. WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH REMAINS IN EFFECT THROUGH 00Z FOR CENTRAL AND EASTERN PORTIONS. BEST THREAT REMAINS OVER THE SUSQ VALLEY WHERE HELICITY IS MAXIMIZED. MAIN THREAT IS QUICKLY TRANSITIONING TO HEAVY RAIN...BUT LARGE HAIL THREAT ALSO EXISTS ACROSS THE SOUTH AND EAST. HEAVY RAIN THREAT IS BEING DRIVEN BY POTENT UPPER JET ENTRANCE REGION...WITH PW IN EXCESS OF 1.5". SLOW MOVING FRONT EDGING THROUGH THIS TROPICAL AIR MASS WILL CONTINUE TO PRODUCE TRAINING CONCERNS THROUGH LATE TONIGHT. HOWEVER...THIS THREAT IS NOT WIDESPREAD ENOUGH AT THIS TIME FOR FLASH FLOOD WASH ISSUANCE AT THIS TIME...ALTHOUGH WILL CONTINUE TO MONITOR. ACTIVITY DECREASES IN INTENSITY LATE TONIGHT INTO EARLY TUESDAY MORNING...BUT AREAL COVERAGE WILL REMAIN HIGH INTO THE PRE DAWN HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND. TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PA AIRFIELDS AS COLD FRONT SLOWLY PRESSES SOUTHEASTWARD FROM THE OHIO VALLEY AND EASTERN GREAT LAKES. SHARP REDUCTIONS IN AND NEAR NUMEROUS CONVECTIVE CLUSTERS NOTED ACROSS MOST CENTRAL AND SOUTHEAST PA AIRFIELDS. MAIN THREATS IN STRONGER STORMS BEING STRONG WINDS AND HEAVY RAIN...REDUCING VSBY AND CIGS TO IFR AND BRIEF LIFR AT KMDT AND KSEG THROUGH 600 PM. AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS REMAIN OVERNIGHT AS AFOREMENTIONED COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON. OUTLOOK... TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS. VFR LATER PART OF THE DAY. WED...NO SIG WX. THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...DEVOIR/RXR SHORT TERM...LA CORTE/RXR LONG TERM...WATSON/LA CORTE AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 244 PM EDT MON JUN 8 2015 PAZ004>006-010-011-017-024-033-091845- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 244 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT. SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-091845- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 244 PM EDT MON JUN 8 2015 ...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP RISES ON SOME SMALL STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Local storm report, Jun 8, 3:44 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG HERNDON 40.71N 76.84W
06/08/2015 NORTHUMBERLAND PA EMERGENCY MNGR
2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP
&&
EVENT NUMBER CTP1500085
STEINBUGLSpecial weather statement, Jun 8, 4:03 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON JUN 8 2015
PAZ056-082030-
PERRY PA-
403 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY UNTIL 430 PM EDT...
AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYSVILLE...MOVING NORTHEAST AT 45 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NEW BLOOMFIELD AROUND 415 PM EDT.
NEWPORT AROUND 420 PM EDT.
DUNCANNON AROUND 425 PM EDT.
NEW BUFFALO AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LANDISBURG AND
LIVERPOOL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4031 7739 4037 7741 4057 7699 4053 7698
4051 7698 4050 7697 4046 7696 4042 7701
4036 7701 4035 7693 4035 7700
TIME...MOT...LOC 2003Z 247DEG 40KT 4035 7733
DEVOIRLocal storm report, Jun 8, 4:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 N DONATION 40.58N 77.94W
06/08/2015 HUNTINGDON PA TRAINED SPOTTER
TREE DAMAGE LARGE LIMBS DOWN ON RTE 26
&&
EVENT NUMBER CTP1500086
PAHLocal storm report, Jun 8, 4:20 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NW MILLERSTOWN 40.56N 77.17W
06/08/2015 PERRY PA NWS EMPLOYEE
TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM
&&
EVENT NUMBER CTP1500087
PAHLocal storm report, Jun 8, 4:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 SSE PORT ALLEGANY 41.79N 78.26W
06/08/2015 MCKEAN PA PA D.O.T.
TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
TURBETT TOWNSHIP
&&
EVENT NUMBER CTP1500088
PAHLocal storm report, Jun 8, 4:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MEXICO 40.54N 77.35W
06/08/2015 JUNIATA PA PA D.O.T.
MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD
&&
EVENT NUMBER CTP1500089
PAHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:13 AM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Jun 8, 12:46 PM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| Jun 8, 1:41 PM EDT | Special Weather Statement | CTP | Snyder, Union | 34 min |
| Jun 8, 1:43 PM EDT | Special Weather Statement | CTP | Tioga | 47 min |
| Jun 8, 1:57 PM EDT | Special Weather Statement | CTP | Tioga | 48 min |
| Jun 8, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Northumberland, Snyder, Union | 45 min |
| Jun 8, 2:06 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 39 min |
| Jun 8, 2:11 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 8, 2:17 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| Jun 8, 2:19 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 26 min |
| Jun 8, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 70 min |
| Jun 8, 2:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more | 48 min |
| Jun 8, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 61 min |
| Jun 8, 2:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 8, 3:29 PM EDT | Tornado Warning | CTP | Columbia, Northumberland, Schuylkill | 61 min |
| Jun 8, 3:30 PM EDT | Tornado Warning | CTP | Dauphin, Perry | 45 min |
| Jun 8, 3:42 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Juniata, Mifflin, Snyder | 63 min |
| Jun 8, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan | 71 min |
| Jun 8, 4:03 PM EDT | Special Weather Statement | CTP | Perry | 27 min |
| Jun 8, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more | 72 min |
| Jun 8, 4:19 PM EDT | Flash Flood Warning | CTP | Dauphin, Juniata, Perry | 5 hr |
| Jun 8, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 8, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 38 min |
| Jun 8, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 25 min |
| Jun 8, 5:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York | 67 min |
| Jun 8, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 63 min |
| Jun 8, 5:49 PM EDT | Areal Flood Advisory | CTP | Lebanon | 116 min |
| Jun 8, 6:11 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 8, 6:13 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 8, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 41 min |
| Jun 8, 7:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.